# SDR CALA2014030790550

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 56,328 hours, 14,462 cycles
- Engine: Pwa PW4056
- Engine time: 3,200 hours, 23,609 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Chine
- Condition: Missing
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET COWL CHINE INBD SIDE MISSING, ATTACHING BOLTS ALSO MISSING.  INSTALLED NR 2 ENG INLET COWL CHINE INBD SIDE IAW AMM 71-11-02, OKAY.
